# SDR DALA2025082906400

- Difficulty date: August 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,133 hours, 34,841 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LEFT MLG NORMAL BRAKE MANIFOLD LOCATED ON BOTTOM THREAD.   REPLACED LEFT MLG NORMAL BRAKE MANIFOLD AS PER A320 FAM AMM 32- 42-16-000-001-A, AMM 32-42-21-000-001-A, AMM 32-42-16-400-001-A, AMM 32-42-00-720-002-A AND 27-96-00-740-001-A. (1163283).
